Fluoroquinolone antibiotics Damage (Cipro et al)

jaminhealth

Kind Member
Posts
237
Reaction score
43
In case you don't know the dangers of Fluoroquinolone antibiotics, here is some history.

Caution in taking this drug!!!!!!

My daughter lives with a lot of feet damage from the above Drug. Here is an overview on this class of drugs:

https://www.ema.europa.eu/en/news/di...0and%20sme ll.


My grandgirl is putting her mom in touch with this D.O. who has this damage also... How many others in the Universe, I can only imagine.

https://regenerativemedicinela.com/f...lone-toxicity/

The above doctor has a lot knowledge on the toxicity of these drugs.

The class of drugs are dangerous.

I and many believe that antibiotics are over prescribed by docs and pharma.

Always always question drugs you are prescribed.
 

Butterfly88

Community Assistant
Posts
1,624
Reaction score
698
I'm sorry to hear that your family members had bad experiences with these medications. Unfortuently all drugs have side effects. It is wise to be aware of the side effects of any medical treatment. I agree antibiotics are often overprescribed, though I have found them helpful when they are truly necessary.
 

PGen98

Giving Member
Posts
623
Reaction score
850
I was poisoned by Cipro, I know the effects all too well! Sorry to hear your daughter was affected, it's awful living with the side effects!
 
Top Bottom